Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The first published table of logarithms to the base ten


Author: R. C. Archibald
Journal: Math. Comp. 9 (1955), 62-63
MSC: Primary 01.0X
MathSciNet review: 0069082
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 01.0X

Retrieve articles in all journals with MSC: 01.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1955-0069082-4
PII: S 0025-5718(1955)0069082-4
Article copyright: © Copyright 1955 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia